# SDR GTIA2018121733019

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 10,484 hours, 4,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 PAX DOOR ASSIST BOTTLE LOW PRESS -SERVICED R4 PAX DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00
